American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 74 found      Go to page: 1 2 3

[31] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Nicola Garofalo and Elena Sartori. Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains. Proc. Amer. Math. Soc. 129 (2001) 3603-3610. MR 1860493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Shaohua Chen. Global existence and blowup of solutions for a parabolic equation with a gradient term. Proc. Amer. Math. Soc. 129 (2001) 975-981. MR 1712933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Liwen Wang. The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001) 89-95. MR 1784017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Julián Fernández Bonder and Julio D. Rossi. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. MR 1712866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Ross G. Pinsky. Finite time blow-up for the inhomogeneous equation $u_{t}=\Delta u+a(x)u^{p}+\lambda \phi$ in $R^{d}$. Proc. Amer. Math. Soc. 127 (1999) 3319-3327. MR 1641081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kazuo Kobayasi. $C^1$ approximations of inertial manifolds via finite differences . Proc. Amer. Math. Soc. 127 (1999) 1143-1150. MR 1610800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Claude-Michel Brauner, Josephus Hulshof and Claudine Schmidt-Lainé. The saddle point property for focusing selfsimilar solutions in a free boundary problem. Proc. Amer. Math. Soc. 127 (1999) 473-479. MR 1600108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Keng Deng and Mingxi Xu. Remarks on blow-up behavior for a nonlinear diffusion equation with Neumann boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 167-172. MR 1485467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Gui-Qiang Chen. Remarks on DiPerna's paper ``Convergence of the viscosity method for isentropic gas dynamics''. Proc. Amer. Math. Soc. 125 (1997) 2981-2986. MR 1403118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Xingfu Zou and Jianhong Wu. Existence of traveling wave fronts in delayed reaction-diffusion systems via the monotone iteration method. Proc. Amer. Math. Soc. 125 (1997) 2589-2598. MR 1415345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Norimichi Hirano and Noriko Mizoguchi. Positive unstable periodic solutions for superlinear parabolic equations . Proc. Amer. Math. Soc. 123 (1995) 1487-1495. MR 1234627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Assia Barabanova. On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity . Proc. Amer. Math. Soc. 122 (1994) 827-831. MR 1207533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Danielle Hilhorst and Josephus Hulshof. A free boundary focusing problem . Proc. Amer. Math. Soc. 121 (1994) 1193-1202. MR 1233975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] D. Eidus and S. Kamin. The filtration equation in a class of functions decreasing at infinity . Proc. Amer. Math. Soc. 120 (1994) 825-830. MR 1169025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Pierre-A. Vuillermot. Global exponential attractors for a class of almost-periodic parabolic equations in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 116 (1992) 775-782. MR 1102861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alan V. Lair. The rate of spatial decay of nonnegative solutions of nonlinear parabolic equations and inequalities . Proc. Amer. Math. Soc. 112 (1991) 1077-1081. MR 1059627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] B. H. Gilding and R. Kersner. Instantaneous shrinking in nonlinear diffusion-convection . Proc. Amer. Math. Soc. 109 (1990) 385-394. MR 1007496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Xuefeng Wang. A remark on strong maximum principle for parabolic and elliptic systems . Proc. Amer. Math. Soc. 109 (1990) 343-348. MR 1019284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kazuya Hayasida. On the regularity properties for solutions of the Cauchy problem for the porous media equation . Proc. Amer. Math. Soc. 107 (1989) 107-112. MR 948150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Norimichi Hirano. Existence of multiple periodic solutions for a semilinear evolution equation . Proc. Amer. Math. Soc. 106 (1989) 107-114. MR 953007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Keng Deng and Howard A. Levine. On the blow up of $u\sb t$ at quenching . Proc. Amer. Math. Soc. 106 (1989) 1049-1056. MR 969520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 74 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia